ITERATIVE PROCESS FOR CALCULATION OF PERIODIC AND ALMOST PERIODIC OSCILLATIONS IN SOME NON-LINEAR SYSTEMS

被引:0
作者
RAMM, AG
机构
来源
RADIOTEKHNIKA I ELEKTRONIKA | 1979年 / 24卷 / 01期
关键词
D O I
暂无
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
引用
收藏
页码:190 / 191
页数:2
相关论文
共 50 条
[41]   PERIODIC OR ALMOST-PERIODIC SOLUTIONS OF A NON LINEAR FUNCTION EQUATION [J].
PROUSE, G .
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI RENDICONTI-CLASSE DI SCIENZE FISICHE-MATEMATICHE & NATURALI, 1967, 43 (05) :281-&
[42]   On the determination of approximate periodic solutions of some non-linear ODE [J].
Gadella, M. ;
Lara, L. P. .
APPLIED MATHEMATICS AND COMPUTATION, 2012, 218 (10) :6038-6044
[43]   ON NON-LINEAR MONOTONOUS PARTIAL-DIFFERENTIAL OPERATORS WITH ALMOST PERIODIC COEFFICIENTS [J].
PANKOV, AA .
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA TECHNICHNI NAUKI, 1981, (05) :20-22
[44]   ALMOST PERIODIC-SOLUTIONS OF A MODIFIED NON-LINEAR SCHRODINGER-EQUATION [J].
PRIKARPATSKII, AK .
THEORETICAL AND MATHEMATICAL PHYSICS, 1981, 47 (03) :487-493
[45]   BOUNDED SOLUTIONS OF NON-LINEAR ALMOST PERIODIC DIFFERENTIAL-FUNCTIONAL EQUATIONS [J].
SLYUSARCHUK, VE .
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA TECHNICHNI NAUKI, 1979, (08) :615-618
[46]   BOUNDED OR ALMOST PERIODIC-SOLUTION OF NON-LINEAR VIBRATING MEMBRANE EQUATION [J].
BIROLI, M .
RICERCHE DI MATEMATICA, 1973, 22 (02) :190-202
[47]   On linear almost periodic systems with bounded solutions [J].
Tkachenko, VI .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1997, 55 (02) :177-184
[48]   ALMOST PERIODIC OSCILLATIONS OF QUASI-LINEAR SYSTEMS WITH TIME LAG IN THE CASE OF DEGENERATION [J].
SHIMANOV, SN .
DOKLADY AKADEMII NAUK SSSR, 1960, 133 (01) :36-39
[49]   A NUMERICAL TREATMENT OF THE PERIODIC SOLUTIONS OF NON-LINEAR VIBRATION SYSTEMS [J].
凌复华 .
AppliedMathematicsandMechanics(EnglishEdition), 1983, (04) :525-546
[50]   LOCALIZATION OF VIBRATIONS IN NON-LINEAR BEAM SYSTEMS OF THE PERIODIC STRUCTURE [J].
BABITSKII, VI ;
VEDENOVA, EG ;
GOIKHMAN, LV ;
MANEVICH, LI .
DOKLADY AKADEMII NAUK SSSR, 1985, 281 (02) :288-291